Author Topic: 1 year clonazepam free!!  (Read 305 times)

[Buddie]

1 year clonazepam free!!
« on: April 07, 2022, 05:51:14 pm »
I took my last dose of clonazepam on April 7, 2021. I am honestly more happy about today than I am about my birthday coming up. After all, being born doesn't require any skill, quitting benzos definitely does, along with emotional resilience and a good support network.

Thanks you fellow benzo buddies for your candor and wisdom. This would have been so much harder without you all. Here's to more healing!  :highfive:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 1 year clonazepam free!!
« Reply #1 on: April 07, 2022, 06:18:27 pm »
Congrats!  How are you feeling?  Recovered or close to it?  Remaining symptoms?  So happy for your happiness!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 1 year clonazepam free!!
« Reply #2 on: April 07, 2022, 06:31:50 pm »
From a neurological perspective, I'd say 100%. I haven't had random high blood pressure, tachycardia or abnormal brain waves in over 6 months. Emotionally, I'd say 90%. Benzo recovery forced me to do extensive therapy and holy s*** it's paid off. The only thing I have left to heal is some gut and allergy issues (probably related) that appeared when I started tapering. Now I get why some folks say recovery can take a year or more even from a low dose.

Overall, I feel great and grateful. I wish this and more on everyone going through recovery, regardless of where along the journey they are.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.